# SDR SWIA202163728

- Difficulty date: November 30, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON EXTERNAL SKIN BETWEEN FS589 AND FS605 FROM STGR25L TO 27     (C-CHECK RO 1/5/2022)    REMOVED DAMAGE FROM EXTERNAL SKIN AT FS 589 - FS 605 FRM STR 25L TO STR 27 AND REPAIRED IAW REO 601R-53-61-7762 REV -- DATED 2021-12-09. COMPLETE SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE: +1.40 LBS
